
Symdex-D 25mg/2mg/325mg Tablet by 10's
- Used in the relief of symptoms associated with common colds including headache, allergic rhinitis, and sinusitis.
- Help to relieve stuffy nose and ear congestion symptoms.
- Each tablet contains 325mg Paracetamol, 25mg Phenylpropanolamine hydrochloride, and 2mg Chlorphenamine maleate (CPM).
- Store at a temperature not exceeding 30°C.
- Sold by pack contains 10 pieces of Symdex-D 25mg/2mg/325mg Tablet.
$0.45
Symdex-D 25mg/2mg/325mg Tablet by 10's—
$0.45
Symdex-D 25mg/2mg/325mg Tablet by 10's
- Used in the relief of symptoms associated with common colds including headache, allergic rhinitis, and sinusitis.
- Help to relieve stuffy nose and ear congestion symptoms.
- Each tablet contains 325mg Paracetamol, 25mg Phenylpropanolamine hydrochloride, and 2mg Chlorphenamine maleate (CPM).
- Store at a temperature not exceeding 30°C.
- Sold by pack contains 10 pieces of Symdex-D 25mg/2mg/325mg Tablet.
Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
- Used in the relief of symptoms associated with common colds including headache, allergic rhinitis, and sinusitis.
- Help to relieve stuffy nose and ear congestion symptoms.
- Each tablet contains 325mg Paracetamol, 25mg Phenylpropanolamine hydrochloride, and 2mg Chlorphenamine maleate (CPM).
- Store at a temperature not exceeding 30°C.
- Sold by pack contains 10 pieces of Symdex-D 25mg/2mg/325mg Tablet.












